# SDR MASA2012051034767

- Difficulty date: May 9, 2012
- Submitted: May 10, 2012
- Operation: Air carrier
- Aircraft: N911FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15011
- Aircraft time: 21,941 hours, 17,135 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: BC50393103
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SERVICE DOOR FLOOR LEVEL EMERGENCY FLOOD LIGHT LENS COVER MISSING.  R & R FLOOD LIGHT LENS IAW AMM 33-51-11.
